sonjajade: (shin eating)
[personal profile] sonjajade
I'm still adjusting to the Zoloft, up until last night, nothing of note had happened. I'd gone to bed and felt fine, then woke up with chest pain, though the pain itself wasn't really that bad. I turned over in bed got comfortable and tried to go back to sleep and then I started feeling like it was getting worse. So I sat up and just observed it- was it a squeezing pain? Was it one side or the other or in the middle? Sharp and tabby or dull and achy? And then it felt like someone put a hot poker in my chest and it started to get warm, and then radiated outward and now it was in my back too. Of course that freaked me right the fuck out and bam- I'm in the middle of a horrible panic attack. I shouted for my husband, who didn't answer. So I hurriedly called his phone, and I heard it ringing on the kitchen table. So I got up and started frantically searching for him and found him in the garage. By that time, I was so concentrated on finding him and not focusing on the sensation in my chest that I actually made the symptoms go away. He comforted me a little, noting that I was so sweaty it was like I'd just gotten out of the shower. I finally got calmed down and got a glass of water, a little later got a snack.  No further trouble so far.

The reason I mention all of that was when I was taking the Lexapro, I had a similar event happen- hot poker that radiated heat from the middle of my chest, though that time it radiated up past my shoulders and down pasy my groin- this time it didn't go very far and wasn't as intense. I wonder if that's something I'm just going to have to deal with if I take medication for the depression and anxiety. I haven't had any hallucinations or weird thoughts like I had with the Lexapro, so maybe the Zoloft will be better in the long run, I just don't want to have panic episodes like that if I can avoid them. I haven't had one that bad in a long time.  I really thought I was having a heart attack because of something I'd read once saying that women's symptoms don't have the left arm pain, it's usually a radiating pain that goes to the back.

Anyway, doctor said my legs hurting could very well be caused by the depo shot, because it can cause osteoporosis and if there's even a tiny bit of arthritis in my knees it would make it worse.  Had xrays on both knees yesterday, but she wants me to stop the shot. I kinda do too, but I also don't like bleeding for a month or bleeding very heavily with horrible cramps. She said that all might be weight related and is really pushing for the weight loss surgery. I think I'm going to get serious about that pre-surgery diet again and just start moving. Once I start feeling better mentally, I think that will be better in the long run.
From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

sonjajade: (Default)
Jenny

July 2017

S M T W T F S
      1
234 5678
9101112131415
16171819202122
23242526272829
3031     

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 22nd, 2017 12:31 am
Powered by Dreamwidth Studios